# SDR CA150323013

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNEXPECTED SPC FAIL OUTPUT ACTIVATION. AN UNEXPECTED ACTIVATION OF THE SPC NON-SINGLE CHANNEL FAIL OUTPUT OCCURS WHEN THE LATERAL ACCELERATION INPUT, FROM THE ACCELEROMETERS, EXCEEDS A CERTAIN THRESHOLD, APPROXIMATELY.  THIS BEHAVIOR IS NOT IAW DESIGN.
